2019
Том 71
№ 8

All Issues

Yeremenko A. E.

Articles: 5
Article (Ukrainian)

Periodic points of polynomials

Levin G. M., Yeremenko A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1467–1471

Article (Ukrainian)

The infinite-dimensional Schrodinger operator and its potential perturbations

Yeremenko A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 295–299

Article (Ukrainian)

Independence of some polynomial statistics and of the sample mean

Yeremenko A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 363 — 365

Article (Ukrainian)

Valiron deficiencies of entire characteristic functions of finite order

Yeremenko A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 807–809

Article (Ukrainian)

On the frontier operator in Boolean algebras with a closure

Gayda Yu. R., Yeremenko A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 806–809